# SDR CHQA20140329098

- Difficulty date: March 29, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 30,253 hours, 25,138 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,928 hours, 23,866 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF,  RECEIVED A HYD SYS 1 LOW QTY MSG DURING GEAR RETRACTION.  RETURNED TO FIELD & LANDED WITHOUT INCIDENT..  SERVICED HYD SYS 1.  FURTHER, INSPECTIONS WERE COMPLETED ON THE FLIGHT CONTROLS, THE BRAKE SYS, THE HYD SYS, THE SPOILER & ENG 1.  NO LEAKS WERE NOTED & THE ACFT WAS RETURNED TO SERVICE.
